Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 39840, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/39840

Subclasses of α-spirallike functions associated with Ruscheweyh derivatives

1Department of Mathematics, Changshu Institute of Technology, Changshu, Jiangsu 215500, China
2Department of Mathematics, Suzhou University, Suzhou, Jiangsu 215006, China

Received 9 May 2005; Revised 25 September 2005; Accepted 20 October 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Neng Xu and Dinggong Yang, “Subclasses of -spirallike functions associated with Ruscheweyh derivatives ,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 39840, 12 pages, 2006. https://doi.org/10.1155/IJMMS/2006/39840.